The gold Coast school drug overdoses have been the ” vomiting through their nose’

St Etienne exclusive private college “drugs of the afternoon,” began before nine o’clock in the morning, when the Year Ten boys have begun to ingest up to 7 g of powdered drug.

The drug may have been Phenibut illicit anti-anxiety medication that causes nausea, vomiting, renal failure, delirium, and unconsciousness.

Seven Years Ten St Etienne boys aged 14 and 15 years who have taken the medication included, the Courier Mail reported, the son of a multi-millionaire Gold Coast businessman.

The Police believe that the boys ingested varying amounts of drug at various times over the course of several hours before the first of least before.

The students said the E-Mail that the group has posted the video selfies of their drug taking bender on the social media application Snapchat.

Paramedics arrived at St Stephen’s College taking the drug affected by year 10 boys to the hospital after they ingested a substance in powder form in the course of the class. Photo: Nine News.

St Stephen’s students at the Gold Coast school.

Director Jamie Dorrington after his school of drug day afternoon”.

Phenibut is also taken as a recreational or party drug similar to the drug Fantasy, or GHB, also known as “grievous bodily harm”.

Subsequently, the boys began to succumb to the drug, sensation of dizziness, the nausea, and then vomiting and suffering from the organ of ventilation and slowing down of their body of the function.

The Police said that the full effects of the substance was not seized until close to noon, Wednesday, when the teachers called the emergency services to the school Upper Coomera.

As the paramedics took seven boys from the Gold Coast Hospital, the police searched the school and found “some evidence on the scene of a powdered substance”.

Testimony from students and parents suggest that the drug has been used Phenibut, with up to 7 g consumed.

Four of the boys, including the multi-millionaire’s son, have been admitted to hospital in a critical state and preserve it for the night.

The parents of the boy have remained at their son’s bedside as they were treated; the management of the Phenibut overdose include stomach pumping.

A Gold Coast Health spokeswoman said on Thursday the boys who remained at the hospital have “continued to improve”.

Police Inspector Tony Wormald and Ambulance supervisor Patrick Berry at St Stephens College. Photo: Glenn Hampson.

The Police at the private school where the powder residue was found after the boys were transported to the hospital. Photo: Glenn Hampson.Russian drug probably to blame for the Gold Coast mass overdose0:24

The australian Border Force is now to ask whether a prohibited Russian drug is responsible for a mass drug overdose at the elite of the Gold Coast secondary school.On the 23rd of February 201813 hours/display/newscorpaustralia.com/Web/NewsNetwork/Network News/National/